# SDR SWAA075513

- Difficulty date: November 1, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 62,038 hours, 56,000 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD NR 3 FLIGHT SPOILER DELAMINATED AT INBOARD CORNER.  REMOVED AND REPLACED SPOILER PER MM.
